# SDR DL738000961

- Difficulty date: May 15, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 292 hours, 127 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 189929
- Condition: False Indication
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT 100 KTS ACFT ROLLING FOR T/O, HAD A RTO DUE TO 2L DOOR LIGHT ILLUMINATING.  INSPECTED DOOR REPLACED SENSOR.
